# SDR SWIA201126396

- Difficulty date: May 28, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 25,654 hours, 20,174 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AILERON UPPER SKIN LEADING EDGES ARE WORN TO LIMITS. (C-CHECK) REPLACED BOTH AILERON LEADING EDGE SKINS.
